advertisement
Question
Posted by: tammy | 2011-05-09

candida?

Hi doc

I was treated with augmentin about 3 weeks ago for a sinus infection.
I''ve taken probiotics as prescribed during the course of antibiotics and completed the course.
I started developing painless diarrhoea while on antibiotics which progressively got worse even after I stopped taking the antibiotics.
A week later I was in severe pain, dehydrated and had to be hospitalized. At no point have I stopped taking probiotics and now, 3 weeks later, I''m still taking high doses.

The problem is that I''ve developed what seems like a fungus around my anus as well as a fungus on my thigh.
The pharmacist gave me a pill and told me to stay away from yeast for 2 days after taking the pill.
She also gave me medaspore ointment which I''ve been applying twice daily for about a week and a half already, but without much effect.

I went to the clinic nurse today, but she didn''t even look at the fungus and told me to go to a doctor.
It is very difficult for me to get away from work at the moment.

Could the fungus be due to candida?
If medaspore was the correct treatment, should I have seen results already?
What else can I try?

Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tammy

If it was fungal infection, you should have seen results with the treatment to date. Therefore, I suggest that you make time to consult a doctor for an examination and blood tests.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement